# SDR SWAA2022021711308

- Difficulty date: July 27, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 63,351 hours, 37,158 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 222DF 3 OF 4 CORNERS ARE DELAMINATED. (MARKED) / FLOOR PANEL 222DF DELAMINATED CORNERS WERE REPAIRED IAW SRM 53-00-50-2R-10. 56144U 07/31/2018.
